Existence and multiplicity of solutions for a class of damped vibration problems with impulsive effects

Volume 100 / 2011

Jianwen Zhou, Yongkun Li Annales Polonici Mathematici 100 (2011), 87-98 MSC: 34B37, 49J35. DOI: 10.4064/ap100-1-8

Abstract

Some sufficient conditions on the existence and multiplicity of solutions for the damped vibration problems with impulsive effects $$ \left\{ \eqalign{& u''(t)+g(t)u'(t)+f(t,u(t))=0,\quad \hbox{a.e.\ $t\in [0,T]$,}\cr &u(0)=u(T)=0,\cr & \Delta u'(t_{j})=u'(t_{j}^{+})-u'(t_{j}^{-})=I_{j}(u(t_{j})),\quad \hbox{$j=1,\ldots,p,$} \cr} \right. $$ are established, where $t_{0}=0\!<\!t_{1}\!<\!\cdots\!<\!t_{p}\!<\!t_{p+1}=T$, $g\in L^{1}(0,T;\mathbb{R})$, $f:[0,T]\times\mathbb{R}\rightarrow\mathbb{R}$ is continuous, and $I_{j}:\mathbb{R}\rightarrow\mathbb{R}$, $j=1,\ldots,p$, are continuous. The solutions are sought by means of the Lax–Milgram theorem and some critical point theorems. Finally, two examples are presented to illustrate the effectiveness of our results.

Authors

  • Jianwen ZhouDepartment of Mathematics
    Yunnan University
    Kunming, Yunnan 650091, People's Republic of China
  • Yongkun LiDepartment of Mathematics
    Yunnan University
    Kunming, Yunnan 650091, People's Republic of China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image